| Model Number |
153625H |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Alteration In Body Temperature (2682)
| Date of Event |
03/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that the body temperature was not indicated correctly.
Additional Manufacturer Narrative
The reported event was confirmed.A root cause could not be determined.The inspector received one temperature sensing cable with no packaging.It was noted that the connections (male connection) were bent.No missing, damaged or incorrect components are considered acceptable.The lot number is unknown; therefore, the device history record could not be reviewed.According to sec.801.116, medical devices having commonly known directions shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses and are known to the ordinary individual.Product catalog number 153625h was deemed by appropriate subject matter experts (sme) to be within this definition.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the body temperature was not indicated correctly.